Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Primitive $ \alpha $-abundant numbers

Author: Graeme L. Cohen
Journal: Math. Comp. 43 (1984), 263-270
MSC: Primary 11A25
MathSciNet review: 744936
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A number N is primitive $ \alpha $-abundant if $ \sigma (M)/M < \alpha \leqslant \sigma (N)/N$ for all proper divisors M of N. In this paper, we tabulate, for $ 1 < \alpha \leqslant 5.4$, all such N for which $ \sigma (N)/N$ is greatest. We show that, if N is primitive $ \alpha $-abundant and $ \alpha > 1.6$, then $ \sigma (N)/N < \alpha + \min \{ \frac{2}{5},3\alpha /2{e^{5\alpha /9}}\} $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25

Retrieve articles in all journals with MSC: 11A25

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society